# SDR SWAA053635

- Difficulty date: November 16, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 36,571 hours, 31,307 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 5402
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  APU FIRE HANDLE LIGHT ILLUMINATED & FIRE WARNING BELL SOUNDED.  APU FIRE EXTINGUISHER BOTTLE DISCHARGED.  REMOVED AND REPLACED APU TAILPIPE FIRE LOOP HARNESS PER MM.
